Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v50.i1.10
pages 1-19

Minimization of Impact of Bounded Perturbations on Nonlinear Discrete Systems

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

SINOPSIS

The paper considers nonlinear dynamical systems with linear/nonlinear bilateral constraints and/or norm bounds, and it presents the solution to the problem of minimization of bounded perturbations impact on these systems. As the measure of perturbations impact on dynamical systems the paper takes the radius of their interval invariant sets — the analogs of magnitude of variance in case of probabilistic nature of perturbations. Consideration is given only to cases where the given estimates for nonlinear functions form multivalued mappings. The illustrative example is also presented.


Articles with similar content:

The Control for Conditions of Technical Stability for Nonlinear Parametrically Excitable Processes. Part 1
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Konstantin S. Matviychuk
Synthesis of Discrete Adaptive Control Systems for Linear and Certain Classes of Nonlinear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 6
Vsevolod M. Kuntsevich
Solution of Optimization Control Problem under Uncertainty Conditions
Journal of Automation and Information Sciences, Vol.34, 2002, issue 6
Vsevolod M. Kuntsevich
Methods of Solving the Problems of Mathematical Safe on Elementary Graphs
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Artem L. Gurin , Andrey G. Donets , Sergiy Zagorodnyuk
On Construction and Investigation of General Solutions of Problems of Terminal Control for Hyperbolic Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 7
Sergey D. Voloshchuk, Vladimir Antonovich Stoyan